The physical consequences of being addicted to Darvocet can be extremely dangerous. Taking high doses of a narcotic can result in breathing problems, extreme drowsiness, coma, and even death. In fact, a Darvocet overdose can be lethal within just a few minutes. Additionally, taking high doses of acetaminophen (one of the components of Darvocet) is likely to cause liver failure and death.
The emotional and social consequences of Darvocet addiction can be equally devastating. Relationships and careers can be destroyed, and years of hard work can be ruined in a short time.
If you suspect that you might have a problem with Darvocet addiction, please seek help. Your healthcare provider is a great place to start when searching for help for Darvocet abuse or addiction. He or she will be able to help you deal with such problems (hopefully in a nonjudgmental way) or may suggest other resources for you. In any case, do not stop taking abruptly, as Darvocet withdrawal could occur.